# SDR USAA2014090900006

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 46,622 hours, 17,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R TOUGH TO DISARM BY CABIN CREW.  INSPECTED DOOR 4R ARMING MECHANISM.  CLEANED AREA AS NEEDED.  DOOR 4R ARMING MECHANISM, OPERATIONS NORMAL AT THIS TIME.
